Liu-type estimator in semiparametric regression models


Akdeniz F., Duran E. A.

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, vol.80, no.8, pp.853-871, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 80 Issue: 8
  • Publication Date: 2010
  • Doi Number: 10.1080/00949650902821699
  • Title of Journal : JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION
  • Page Numbers: pp.853-871

Abstract

In this paper, we introduced a Liu-type estimator for the vector of parameters in a semiparametric regression model. We also obtained the semiparametric restricted Liu-type estimator for the parametric component in a semiparametric regression model. The ideas in the paper are illustrated in a real data example and in a Monte Carlo simulation study.